Journal Article

Index

in The Review of Economic Studies

Published on behalf of Review of Economic Studies Ltd

Volume 65, issue 4, pages 869-871
Published in print October 1998 | ISSN: 0034-6527
Published online October 1998 | e-ISSN: 1467-937X | DOI: http://dx.doi.org/10.1111/j.1467-937X.1998.00072.x
Index

Show Summary Details

Journal Article.  0 words. 

Subjects: Economics

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.